Volume 17, Issue 3, pp 420-428
Publication Date: 2017-08-07
Y. J. Li, F. Haq, K. Shah, M. Shahzad, G. U. Rahman
This work is related to an analytical solution of a fractional order epidemic model for the spread of the Pine wilt disease with bilinear incident rate. To obtain an analytical solution of the system of nonlinear fractional differential equations for the considered model. Laplace Adomian decomposition method (LADM) will be used. Comparison of the results have been carried out between the proposed method and that of homotopy purturbation (HPM). Numerical results show that (LADM) is very efficient and accurate for solving fractional order Pine wilt disease model.